# SDR AALA202407065624

- Difficulty date: July 4, 2024
- Submitted: July 6, 2024
- Operation: Air carrier
- Aircraft: N817AN
- Make and model: Boeing 787-8
- Aircraft serial: 40635
- Aircraft time: 3,989 hours, 27,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7010124H03
- Condition: Seized
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: F/A'S REPORTED STRONG ODOR IN VICINITY OF 3L/3R WHILE ON SHORT FINAL & SHORTLY AFTER LANDING ODOR DISSIPATED TAXING IN . MAINTENANCE ACCOMPLISHED CARD 78L00021001CHECKED & FOUND LH AIR CYCLE MACHINE SEIZED , REPLACED AIR CYCLE MACHINE IAW AMM 21-52-02
